American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94A60) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] San Ling, Igor Shparlinski and Huaxiong Wang. On the Multidimensional Distribution of the Naor--Reingold Pseudo-Random Function. Math. Comp. 83 (2014) 2429-2434.
Abstract, references, and article information   
View Article: PDF

[2] Domingo Gómez-Pérez, Alina Ostafe and Igor Shparlinski. Algebraic entropy, automorphisms and sparsity of algebraic dynamical systems and pseudorandom number generators. Math. Comp. 83 (2014) 1535-1550.
Abstract, references, and article information   
View Article: PDF

[3] Koray Karabina. Squaring in cyclotomic subgroups. Math. Comp. 82 (2013) 555-579.
Abstract, references, and article information   
View Article: PDF

[4] James A. Muir and Douglas R. Stinson. Minimality and other properties of the width-$w$ nonadjacent form. Math. Comp. 75 (2006) 369-384. MR 2176404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joshua Holden and Pieter Moree. Some heuristics and results for small cycles of the discrete logarithm. Math. Comp. 75 (2006) 419-449. MR 2176407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Igor Shparlinski and Arne Winterhof. A hidden number problem in small subgroups. Math. Comp. 74 (2005) 2073-2080. MR 2164114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Simon R. Blackburn, Domingo Gomez-Perez, Jaime Gutierrez and Igor E. Shparlinski. Predicting nonlinear pseudorandom number generators. Math. Comp. 74 (2005) 1471-1494. MR 2137013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Neal Koblitz and Alfred J. Menezes. Obstacles to the torsion-subgroup attack on the decision Diffie-Hellman Problem. Math. Comp. 73 (2004) 2027-2041. MR 2059749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alessandro Conflitti and Igor E. Shparlinski. On the multidimensional distribution of the subset sum generator of pseudorandom numbers. Math. Comp. 73 (2004) 1005-1011. MR 2031421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joshua Holden. First-hit analysis of algorithms for computing quadratic irregularity. Math. Comp. 73 (2004) 939-948. MR 2031416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mark L. Bauer. The arithmetic of certain cubic function fields. Math. Comp. 73 (2004) 387-413. MR 2034129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nick A. Howgrave-Graham, Phong Q. Nguyen and Igor E. Shparlinski. Hidden number problem with hidden multipliers, timed-release crypto, and noisy exponentiation. Math. Comp. 72 (2003) 1473-1485. MR 1972747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John B. Friedlander, Carl Pomerance and Igor E. Shparlinski. Corrigendum to ``Period of the power generator and small values of Carmichael's function''. Math. Comp. 71 (2002) 1803-1806. MR 1933056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Annegret Weng. Constructing hyperelliptic curves of genus 2 suitable for cryptography. Math. Comp. 72 (2003) 435-458. MR 1933830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Joshua Holden. Comparison of algorithms to calculate quadratic irregularity of prime numbers. Math. Comp. 71 (2002) 863-871. MR 1885634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Maria Isabel González Vasco and Igor E. Shparlinski. Security of the most significant bits of the Shamir message passing scheme. Math. Comp. 71 (2002) 333-342. MR 1863004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Theodoulos Garefalakis and Daniel Panario. The index calculus method using non-smooth polynomials. Math. Comp. 70 (2001) 1253-1264. MR 1826581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Igor A. Semaev. Special prime numbers and discrete logs in finite prime fields. Math. Comp. 71 (2002) 363-377. MR 1863007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John B. Friedlander and Igor E. Shparlinski. On the distribution of the power generator. Math. Comp. 70 (2001) 1575-1589. MR 1836920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John B. Friedlander, Carl Pomerance and Igor E. Shparlinski. Period of the power generator and small values of Carmichael's function. Math. Comp. 70 (2001) 1591-1605. MR 1836921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Igor E. Shparlinski. On the uniformity of distribution of the RSA pairs. Math. Comp. 70 (2001) 801-808. MR 1813147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Edlyn Teske. On random walks for Pollard's rho method. Math. Comp. 70 (2001) 809-825. MR 1697652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Robert Gallant, Robert Lambert and Scott Vanstone. Improving the parallelized Pollard lambda search on anomalous binary curves. Math. Comp. 69 (2000) 1699-1705. MR 1651754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hans-Georg Rück. On the discrete logarithm in the divisor class group of curves. Math. Comp. 68 (1999) 805-806. MR 1622281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Volker Müller, Andreas Stein and Christoph Thiel. Computing discrete logarithms in real quadratic congruence function fields of large genus. Math. Comp. 68 (1999) 807-822. MR 1620235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. Lercier and F. Morain. Computing isogenies between elliptic curves over $F_{p^n}$ using Couveignes's algorithm. Math. Comp. 69 (2000) 351-370. MR 1642770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Igor A. Semaev. An algorithm for evaluation of discrete logarithms in some nonprime finite fields. Math. Comp. 67 (1998) 1679-1689. MR 1474656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] I. A. Semaev. Evaluation of discrete logarithms in a group of $p$-torsion points of an elliptic curve in characteristic $p$. Math. Comp. 67 (1998) 353-356. MR 1432133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Shuhong Gao, Joachim von zur Gathen and Daniel Panario. Gauss periods: orders and cryptographical applications. Math. Comp. 67 (1998) 343-352. MR 1458221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gerhard Frey and Hans-Georg Rück. A remark concerning $m$-divisibility and the discrete logarithm in the divisor class group of curves . Math. Comp. 62 (1994) 865-874. MR 1218343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2